# SDR 98ZZZX207

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69943
- Make and model: Cessna 414
- Aircraft serial: 4140645
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 08220009
- Condition: Cracked
- Location: Mlg Well
- Part time: 3,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SUPPORT STRUCTURE LT AND RT MLG WELL, INSPECTION FOUND WING SKINS, P/N 08220009, UPPER INBOARD CRACKED ABOVE RIB INSIDE THE NACELLE BAG LOCKER.
